# SDR DL777060365

- Difficulty date: May 7, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 28,691 hours, 4,902 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Part time: 10,124 hours, 5,214 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

OIL FOUND LEAKING OUT OF OIL FUEL DRAIN.  T/S PER FIM, OIL FOUND TO BE LEAKING FROM BEARING SEALS.  REPLACED APU PER ROUTINE TRANSMITTAL.  OPS CHECKS GOOD.
